2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Mohammadi F, Uhler C, Wang C, Yu J. Generalized permutohedra from probabilistic graphical models. SIAM Journal on Discrete Mathematics. 2018;32(1):64-93. doi:10.1137/16M107894X
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi F, Moradi S. Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society. 2015;52(3):977-986. doi:10.4134/BKMS.2015.52.3.977
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Mohammadi F, Uhler C, Wang C, Yu J. Generalized permutohedra from probabilistic graphical models. SIAM Journal on Discrete Mathematics. 2018;32(1):64-93. doi:10.1137/16M107894X
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi F, Moradi S. Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society. 2015;52(3):977-986. doi:10.4134/BKMS.2015.52.3.977
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed